# SDR UIEA2021032900732

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1290 LBL 11 SEAT TRACK FOUND CORROSION.( M/D STA 1290 LBL 11 SEAT TRACK CORROSION AREA BLENDED OUT AND REPROTECTED AS PER SRM 53-00-52-1A-1. )
